MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG COLORADO NEEDLE, 4 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT

STRYKER LEIBINGER FREIBURG COLORADO NEEDLE, 4 CM STRAIGHT (3/32") SLEEVE; INSTRUMENT
Model Number N104A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.Device discarded at facility.
 
Event or Problem Description
It was reported that the tip of the electrode broke when using the colorado needle intra-operatively.The procedure was completed using a backup colorado needle, and no adverse consequences were reported.
 
Additional Manufacturer Narrative
Since the original mdr #2427185 was filed new information was found and assessed internally.The review shows that there were no previous adverse consequences nor patient harm as a result of this specific product failure (associated with this risk line item).Therefore, it has been determined the complaint is not a reportable as this product malfunction has not led to an adverse event in the past, nor is it likely that it would lead to an adverse event if it were to happen again.Device discarded at facility.
 
Event or Problem Description

Brand Name
COLORADO NEEDLE, 4 CM STRAIGHT (3/32") SLEEVE
Common Device Name
INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
MDR Report Key10219444
Report Number0008010177-2020-00035
Device Sequence Number573392
Product Code GEI
UDI-Device Identifier04546540004116
UDI-Public04546540004116
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K033232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN104A
Device Catalogue NumberN104A
Device Lot Number19347037
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1